# SDR FDEA201109093794A

- Difficulty date: September 9, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 48,609 hours, 9,839 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A6A70291
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BETWEEN STA 6-10 TO STA 6-50 LONGERON 38R FOUND CORRODED. CORROSION AT FWD CARGO LONGERON BETWEEN STA 6-10 TO STA 6-50, LONGERON 38R. REMOVED IAW SRM 51-21-01, REV 47 AT STA 6-48.  MATERIAL ORIGINAL THICKNESS = 0.170"; MATERIAL REMOVED = 0.81"; MATERIAL REMAINED = 0.089";   FOUND EXCEEDED LIMIT IAW SRM SRM 53-00-00, REV 47, FIGURE 205.  CORRODED LONGERON REMOVED FROM THE EXISTING SPLICE BETWEEN 6-0 TO STA 6-60.  FABRICATED NEW REPAIR SPLICE AND LONGERON SECTION AND INSTALLED IAW SRM 51-31-01 AND SRM 53-00-05, REV 47, FIG 202 REPAIR 1.    REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 113.
